# SDR R7MR32655

- Difficulty date: November 24, 2000
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 845UN01Q4AA5F
- Condition: Inoperative
- Location: Starter
- Part time: 443 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  REMOVED AND REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
